Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

On birth control, supposed to start new pack today. Will delay of few days cause any problems?

Hi! I m on birth control , Alesse . I m back for reading week and have forgotten my birth control new pack. I m supposed to start a new pack today but I didnt get the time to go to the doctors and tomorrow is Family day as well. Is it ok if I start a new pack on Tuesday? I will be 2 days late in the pack, is that ok? If I were to have unprotected sex in the next few days, is that ok as well? Or do I have to wait 7 days, so next Tuesday?
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for your query. If you skip your OC pills for 2 days the contraceptive efficacious is not guaranteed, hence if you miss 2 days pills the recommendation is to use any additional contraception for 1 week (like barrier contraception like Condom).

I hope this information has been both informative and helpful for you. In case of any doubt, I will be available for follow ups.
Wish you good health.
Dr Arif
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor